# SDR SWAA2022031072921

- Difficulty date: February 15, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 148A2261U25
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL-SEAL AT BST 1016 MORE 6 INCH; WL 208.1 AT LEVEL STR 17 RH AND BETWEEN RBL 16 TO RBL 26 AT PASSENGER CABIN 2022-55867 / [01] REPLACED INTERCOSTAL-SEAL AT BST 1016 MORE 6 INCH; WL 208.1 AT LEVEL STR 17 RH AND BETWEEN RBL 16 TO RBL 26 AT PASSENGER CABIN IAW B737-700 SRM 5- 51-40-02; SRM 51-10-02 AND DWG 148A0922 SHEET 11 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED INTERCOSTAL-SEAL AT BST 1016 MORE 6 INCH; WL 208.1 AT LEVEL STR 17 RH AND BETWEEN RBL 16 TO RBL 26 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 148A0922 SHEET 11 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
